Armenian Journal of Mathematics

Items where Year is 2011

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Number of items: 8.

Qian, Zhang and Lanzhe, Liu (2011) A Good $\lambda$ Estimate for Multilinear Commutator of Singular Integral on Spaces of Homogeneous Type. Armenian Journal of Mathematics, 3 (3). pp. 105-126. ISSN 1829-1163

Babayan, Armenak and Gevorgyan, Levon (2011) A life, devoted to the science. Armenian Journal of Mathematics, 3 (4). pp. 142-151. ISSN 1829-1163

Kalesha Vali, Shaik and Sundarayya, P. and Swamy, U.M. (2011) Boolean Centre of a C-algebra. Armenian Journal of Mathematics, 3 (3). pp. 97-104. ISSN 1829-1163

Nersessian, Anry (2011) Convergence acceleration of Fourier series revisited. Armenian Journal of Mathematics, 3 (4). pp. 152-161. ISSN 1829-1163

Raj, Kuldip and Sharma, Sunil K. and Sharma, Ajay K. (2011) Difference sequence spaces in $n$-normed spaces defined by Musielak-Orlicz function. Armenian Journal of Mathematics, 3 (3). pp. 127-141. ISSN 1829-1163

Saxena, R.K. and Pogany, T.K. and Ram, J. and Daiya, J. (2011) Dirichlet Averages of Generalized Multi-index Mittag-Leffler Functions. Armenian Journal of Mathematics, 3 (4). pp. 174-187. ISSN 1829-1163

Yagdjian, Karen (2011) Introduction to Nonlinear Hyperbolic Partial Differential Equations. Other. National Academy of Sciences of Armenia.

Misaghian, Manouchehr (2011) The Representations of The Heisenberg Group over a Finite Field. Armenian Journal of Mathematics, 3 (4). pp. 162-173. ISSN 1829-1163

This list was generated on Thu Nov 23 23:51:00 2017 AMT.